# SDR REXA201100080

- Difficulty date: January 29, 2011
- Submitted: February 2, 2011
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 16,800 hours, 14,301 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STAB TRIM RUNAWAY ON DEPARTURE.  AIR RETURN TO JFK.  QRH COMPLETED.  REMOVED AND REPLACED HSTCU IAW AMM 27-41-01.  PERFORMED OPS CHECK ON HSTCU.  OPS CHECK GOOD.  OK FOR SERVICE.
